# SDR 2017FA0000363

- Difficulty date: March 17, 2017
- Submitted: August 8, 2017
- Operation: General aviation
- Aircraft: N21234
- Make and model: Cessna 340A
- Aircraft serial: 340A1207
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 658077658088
- Condition: Spalled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTTOM SURFACE OF LIFTERS SPALLING CAUSING DAMAGE TO CAMSHAFT AND METAL CONTAMINATION TO ENGINE.
